# SDR REXA2015040900394

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-900-300  PANEL 584EB CHAFED.  R & R PANEL 584EB IAW AMM 57-51-32-000-801-A01, 57-51-32-400-801-A01 & SRM 51-40-11-001-001-A01.
